# SDR 06FDEA02971

- Difficulty date: August 14, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Bs 939-1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BASE AND CROWN FOUND CORRODED ON STA 939 TO STA 1019 RBL 8.5.  REMOVED CORROSION AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIG 3 VOL I AND CARRIED OUT REPAIR BY FABRICATING NEW SEAT TRACK AND SPLICE AS PER SRM 53-70-00 FIG 1 VOL.1.  CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
